# SDR DALA2020062290493

- Difficulty date: June 18, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 01920
- Aircraft time: 3,652 hours, 369 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4A EMERGENCY LIGHT INOP. FOUND EMERGENCY ESCAPE PATH LIGHT CONNECTOR DAMAGE AT SEAT 4A. TEMP REPAIR ACCOMPLISHED PER ER/A 587056-14 UNTIL SEAT LIGHT CABLE ASSEMBLY IS REPLACED. LP 6849241.
